MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX BILIARY STENT
Catalog Number ZBM14040
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly embolized to ivus.It was further reported that the half of stent was snared with a large sheath and rest of the stent was explanted which left in the iliac and the groin was closed.The current status of the patient was unknown.
 
Event or Problem Description
It was reported that during a stent placement procedure in the left renal vein, the stent allegedly embolized to intravascular ultrasound.It was further reported that the half of stent was snared with a large sheath and rest of the stent was explanted which left in the iliac and the groin was closed.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was not returned for evaluation and photos were not provided which leads to inconclusive results.It was reported that a 6f introducer was used for access, the device was flushed before use, the tracking vessel was not calcified, the lesion was not pre-dilated.The user believed the stent may have been undersized.An additional access was created during the completion of the procedure.Based on evaluation of the provided information, the investigation is closed with inconclusive result for stent migration.A definite root cause of the reported incident can not be identified.The placement of this stent in the renal vein represent an off-label use.Labeling review: in reviewing the relevant labeling it was found that the instructions for use sufficiently address the potential risks.Regarding general warning, the instructions for use states "should unusual resistance be felt at any time during the procedure, the entire system (introducer sheath or guiding catheter and stent delivery system) should be removed as a single unit".Regarding accessories, the instructions for use states "the bard s.A.F.E.6f delivery system requires a minimum 6f introducer sheath.Insert a 0.035 inch (0.89 mm) guidewire".With regards to general directions, the instructions for use states "pre-dilatation of the stricture with an appropriately sized balloon dilatation catheter is left to the discretion of the treating physician".The instructions for use states "the bard e-luminexx biliary stent is indicated for the treatment of biliary strictures resulting from malignant neoplasms".A provided table in the instructions for use indicates the expected overall stent length change (from its compressed condition within the catheter) when deployed at the recommended oversizing.H10: b5, g3, h6 (method).H11: h6 (device, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was not returned for evaluation and photos were not provided which leads to inconclusive results.It was reported that a 6f introducer was used for access, the device was flushed before use, the tracking vessel was not calcified, the lesion was not pre-dilated.The user believed the stent may have been undersized.An additional access was created during the completion of the procedure.A manufacturing related issue was considered.A review of the lot history records was performed with special attention to the manufacturing and inspection of this product, and the product was found to have met all specifications prior to shipment.Based on the information available, a definite root cause of the reported incident could not be identified.Based on evaluation of the provided information, the investigation is closed with inconclusive result for stent migration.A definite root cause of the reported incident can not be identified.The placement of this stent in the renal vein represent an off-label use.Labeling review: in reviewing the relevant labeling it was found that the instructions for use sufficiently address the potential risks.Regarding general warning, the instructions for use states "should unusual resistance be felt at any time during the procedure, the entire system (introducer sheath or guiding catheter and stent delivery system) should be removed as a single unit".Regarding accessories, the instructions for use states "the bard s.A.F.E.6f delivery system requires a minimum 6f introducer sheath.Insert a 0.035 inch (0.89 mm) guidewire.".With regards to general directions, the instructions for use states "pre-dilatation of the stricture with an appropriately sized balloon dilatation catheter is left to the discretion of the treating physician".The instructions for use states "the bard e-luminexx biliary stent is indicated for the treatment of biliary strictures resulting from malignant neoplasms".A provided table in the instructions for use indicates the expected overall stent length change (from its compressed condition within the catheter) when deployed at the recommended oversizing.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
E-LUMINEXX BILIARY STENT
Common Device Name
BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20531252
Report Number9681442-2024-00373
Device Sequence Number8219213
Product Code FGE
UDI-Device Identifier04049519010434
UDI-Public(01)04049519010434(17)251028(10)ANGX3791
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Catalogue NumberZBM14040
Device Lot NumberANGX3791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/19/2024
01/15/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date01/15/2025
01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown